Electronic Communications in Probability

Subsequential tightness of the maximum of two dimensional Ginzburg-Landau fields

Wei Wu and Ofer Zeitouni

Full-text: Open access

Abstract

We prove the subsequential tightness of centered maxima of two-dimensional Ginzburg-Landau fields with bounded elliptic contrast.

Article information

Source
Electron. Commun. Probab., Volume 24 (2019), paper no. 19, 12 pp.

Dates
Received: 27 February 2018
Accepted: 28 January 2019
First available in Project Euclid: 23 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1553306561

Digital Object Identifier
doi:10.1214/19-ECP215

Mathematical Reviews number (MathSciNet)
MR3933043

Zentralblatt MATH identifier
07055623

Subjects
Primary: 60G60: Random fields 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Gradient random fields interface models

Rights
Creative Commons Attribution 4.0 International License.

Citation

Wu, Wei; Zeitouni, Ofer. Subsequential tightness of the maximum of two dimensional Ginzburg-Landau fields. Electron. Commun. Probab. 24 (2019), paper no. 19, 12 pp. doi:10.1214/19-ECP215. https://projecteuclid.org/euclid.ecp/1553306561


Export citation

References

  • [1] D. Belius and W. Wu, Maximum of the Ginzburg-Landau fields, arXiv preprint arXiv:1610.04195 (2016).
  • [2] M. Biskup and O. Louidor, Extreme local extrema of two-dimensional discrete Gaussian free field, Comm. Math. Phys. 345 (2016), no. 1, 271–304.
  • [3] E. Bolthausen, J.-D. Deuschel, and O. Zeitouni, Recursions and tightness for the maximum of the discrete, two dimensional Gaussian free field, Electron. Commun. Probab. 16 (2011), 114–119.
  • [4] M. Bramson, Convergence of solutions of the Kolmogorov equation to travelling waves, Mem. Amer. Math. Soc. 44 (1983), no. 285, iv+190.
  • [5] M. Bramson, J. Ding, and O. Zeitouni, Convergence in law of the maximum of the two-dimensional discrete Gaussian free field, Comm. Pure Appl. Math. 69 (2016), no. 1, 62–123.
  • [6] H. J. Brascamp and E. H. Lieb, On extensions of the Brunn-Minkowski and Prékopa-Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation, Journal of Functional Analysis 22 (1976), no. 4, 366–389.
  • [7] F. M. Dekking and B. Host, Limit distributions for minimal displacement of branching random walks, Probab. Theory Related Fields 90 (1991), no. 3, 403–426.
  • [8] J. Ding, R. Roy, and O. Zeitouni, Convergence of the centered maximum of log-correlated Gaussian fields, Annals Probab. 45 (2017), 3886–3928.
  • [9] T. Funaki and H. Spohn, Motion by mean curvature from the Ginzburg-Landau interface model, Comm. Math. Phys. 185 (1997), no. 1, 1–36.
  • [10] B. Helffer and J. Sjöstrand, On the correlation for Kac-like models in the convex case, Journal of Statistical Physics 74 (1994), no. 1-2, 349–409.
  • [11] G. F. Lawler, Intersections of random walks, Birkhauser, 1996.
  • [12] J. Miller, Fluctuations for the Ginzburg-Landau $\nabla \phi $ interface model on a bounded domain, Comm. Math. Phys. 308 (2011), no. 3, 591–639.
  • [13] A. Naddaf and T. Spencer, On homogenization and scaling limit of some gradient perturbations of a massless free field, Comm. Math. Phys. 183 (1997), no. 1, 55–84.